MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER PRO IT AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER PRO IT AMBULANCE COT; STRETCHER, WHEELED
Model Number 6516
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Fell (4014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cot was dropped during unloading.It was further reported that as a result, a user received an injury that required medical attention.Further details regarding the injury and treatment have not yet been provided.
 
Event or Problem Description
It was reported that the cot was dropped during unloading.It was further reported that as a result, a user hurt their hand and took time off work.The customer stated that the user who hurt their hand was not trained on how to unload the cot.
 
Additional Manufacturer Narrative
The investigation is complete.Section h codes have been updated to reflect that this is a non-serious injury.
 
Additional Manufacturer Narrative
For the issue of the cot drop; no defect or malfunction was found upon evaluation.The cot drop resulted in a bent/deformed head section, resulting in difficulty to load/unload the cot.
 
Event or Problem Description
It was reported that the cot dropped, causing the head section to become bent/deformed.A user allegedly hurt their hand as a result, and took time off work.Upon investigation, it was discovered that the user who hurt their hand was untrained on how to unload the cot, and the cot drop was likely caused by user error; no defect or malfunction was found upon evaluation of the device.

Brand Name
POWER PRO IT AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melanie shepard
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key12920436
Report Number0001831750-2021-01643
Device Sequence Number12080083
Product Code FPO
UDI-Device Identifier07613327261578
UDI-Public07613327261578
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number6516
Device Catalogue Number6516000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer11/29/2021
11/29/2021
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date01/26/2022
04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown